# SDR CA010626046

- Difficulty date: June 19, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Windshield
- Part time: 5,572 hours, 4,810 cycles
- Component: Windshield, Ppg, NP1393219
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PASSING THROUGH 8,000 FT. THE WINDSHIELD DEVELOPED A CRACK AND SHATTERED. AFTER THE EVENT THE AIRCRAFTIMMEDIATELY RETURNED FORA WINDSHIELD REMOVAL AND REPLACEMENT.
